# SDR 99ZZZX912

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 117902101
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK LIGHT ON LED DISPLAY INOPERATIVE.  REMOVED AND REPLACED.  REF:  RMA NR R016740.
